Texas, 2024

Flash Flooding and Damaging Winds in Texas, June 5, 2024

June 5, 2024 · NWS FWD · 17 events in 10 counties and zones

An MCS moved out of Oklahoma and across roughly the eastern half of the region. Some minor wind damage occurred across North Texas but flooding of roads was the main impact from this event.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$58,000
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

An MCS moved out of Oklahoma and across roughly the eastern half of the region. Some minor wind damage occurred across North Texas but flooding of roads was the main impact from this event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 4, 6:05 PM CST, 6 hours 30 minutes earlier.

Area forecast discussion, Jun 4, 6:05 PM CST, 6 hours 30 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
705 PM CDT Tue Jun 4 2024

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Wednesday Evening/

Thunderstorms continue to develop north of the region associated
with a shortwave trough moving east through the Plains. Convection
is initiating along a surface front which extends from Minnesota
south to the Texas Panhandle, and will continue to develop
southward along this front this evening as it pushes southeast.
Upscale development is likely across Oklahoma tonight as the
front and shortwave interact with a highly unstable airmass. A
QLCS will be the likely result, with a line of storms pushing
south across the Red River shortly after midnight. This line will
continue south through roughly the eastern half of the forecast
area overnight through Wednesday morning, eventually exiting to
our southeast around midday Wednesday.

The western extent of the anticipated linear complex is a bit
uncertain. At this time, model consensus is that it will be
somewhere near the I-35 corridor, as any convective attempts
farther west will likely be shut down by a mid level ridge
centered over the Desert Southwest. The severe threat will be
highest along the Red River where a large hail and damaging wind
concern will exist, though a severe wind threat may may extend as
far south as the I-20 corridor. Gusty winds associated with
outflow will remain possible as the complex pushes farther south
Wednesday morning, but a strong capping inversion will keep the
Wednesday morning activity mostly elevated and sub-severe.
The potential for locally heavy rain following recent rainfall
will also make flooding a good possibility, and a Flood Watch
will hence remain in place for areas along and east of a line from
Sherman to Palestine tonight through Wednesday.

The front will push south into Central Texas before stalling on
Wednesday. An isolated storm or two may redevelop Wednesday
afternoon across the southern most counties in the vicinity of
the stationary boundary, but subsidence in the wake of the exiting
shortwave will keep most folks dry. Thankfully, the front and/or
outflow will knock a few degrees off the dewpoint temperatures,
making Wednesday much more bearable compared to today. The Heat
Advisory will therefore be allowed to expire on time this evening.

30

&&

.LONG TERM... /Issued 240 PM CDT Tue Jun 4 2024/
/Wednesday Night and Beyond/

Mid-level high pressure will push overhead from the west Wednesday
night into Thursday, allowing for our first day without any rain
chances over our forecast area Thursday. With sunny skies region-
wide and rain-free conditions, expect afternoon highs to peak in
the mid- to upper 90s across much of North and Central Texas
Thursday afternoon.

Surface low pressure transiting east across Ontario and the Great
Lakes region will drag a weak cold front south across the Plains
toward North Texas Thursday night into Friday. Confidence is
highest in the frontal boundary stalling near or just north of the
Red River early Friday. High-resolution guidance over the next
few days will help increase our confidence in a more precise
placement of this boundary. Although mid-level ridging and a
subtle capping inversion will likely inhibit widespread convection
from developing during peak heating Friday afternoon, convergence
in the vicinity of the surface trough may offer enough lift to
get an isolated thunderstorm or two (~15-20% chance) going across
portions of North Texas Friday afternoon/evening. Weak flow aloft
will limit the severe threat, but a strong storm or two capable of
producing small hail and gusty downburst winds remains possible.
If any storms develop, they will quickly diminish late Friday
evening with the loss of daytime heating.

An upper trough looks to dig south over the Northern Great Plains
by the weekend shunting the overhead ridge back to the south and
west. This will put portions of the Southern Plains back under
active northwest flow aloft. Periodic chances for MCS activity
will persist through the remainder of the weekend into early next
week, with the greatest chances for additional rainfall residing
north of the I-20 corridor into Oklahoma. Slightly above-average
temperatures in the low to mid-90s are expected over the weekend.

Long-range guidance is in decent agreement that a stronger cold
front will push into North Texas in the Sunday-Monday time frame,
increasing chances for at least isolated to scattered convection
across the region. North-northeasterly winds, increased
cloudiness, and potential rainfall may help nudge temperatures
back down into the mid- to upper 80s early next week.

Langfeld

&&

.AVIATION... /NEW/
/00Z TAFs/

A thunderstorm complex moving south overnight will affect the DFW
Metroplex 08Z to 13Z Wednesday, but should remain east of KACT.
MVFR ceilings will accompany the precipitation and will likely
linger across the DFW area until 18Z. A weak front will shift
winds to the east-northeast around 18Z Wednesday in the Metroplex,
and around 21Z at KACT.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  91  73  95  76 /  50  20   0   0   5
Waco                76  93  73  92  74 /  20  30   5   0   0
Paris               66  87  68  92  70 /  70  20   0   0   5
Denton              68  90  71  93  72 /  50  20   0   0   5
McKinney            68  89  70  93  72 /  60  20   0   0   5
Dallas              69  92  73  95  75 /  50  30   0   0   5
Terrell             68  89  70  92  73 /  60  40   0   0   0
Corsicana           69  90  73  92  75 /  40  50   5   0   0
Temple              77  94  74  93  74 /   5  20   5   0   0
Mineral Wells       76  92  71  95  73 /  20  10   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 10 PM CDT this evening through Wednesday
morning for TXZ093>095-104>107-120>123-135-148.

Heat Advisory until 8 PM CDT this evening for TXZ142-156>160-174-
175.

&&
Hazardous weather outlook, Jun 4, 11:53 PM CST, 42 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1253 AM CDT Wed Jun 5 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060015-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1253 AM CDT Wed Jun 5 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
A complex of thunderstorms will continue south through the region
overnight, with the best coverage of storms being along and east of
I-35. Some storms may be severe with damaging winds and large hail.
Heavy rainfall will lead to renewed flooding issues.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Thunderstorm chances will linger into Wednesday morning, primarily
east of I-35. Damaging wind gusts and heavy rainfall will remain the
primary hazards.

Isolated thunderstorms are possible Friday afternoon across North
Texas with a low threat of damaging wind gusts. Low thunderstorm
chances remain in the forecast through the weekend into early next
week.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested overnight into Wednesday
morning along and east of I-35/35W.

In the hours before

Special weather statement, Jun 4, 11:42 PM CST, 53 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1242 AM CDT Wed Jun 5 2024

TXZ094-103>105-050630-
Hunt TX-Collin TX-Denton TX-Fannin TX-
1242 AM CDT Wed Jun 5 2024

...Strong thunderstorms will impact portions of Hunt, Denton, Collin
and southern Fannin Counties through 130 AM CDT...

At 1242 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dodd City to near Celina to near Sanger.
Movement was southeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  McKinney, Denton, Sanger, Anna, Celina, Pilot Point, Van Alstyne,
  Aubrey, Ray Roberts Park Isle Du Bois, and Ray Roberts Park
  Johnson Branch around 1245 AM CDT.
  Prosper, Melissa, Leonard, and Krugerville around 1250 AM CDT.
  Frisco, Cross Roads, and Wolfe City around 1255 AM CDT.
  Little Elm, Princeton, Lowry Crossing, and Celeste around 100 AM
  CDT.
  Allen, Corinth, Fairview, Farmersville, Shady Shores, Hackberry,
  and Merit around 105 AM CDT.
  Plano, The Colony, Lake Dallas, Lake Lewisville, Lucas, and
  Hickory Creek around 110 AM CDT.
  Lewisville, Wylie, Greenville, Highland Village, Commerce, Parker,
  Hebron, and Greenville City Lakes around 115 AM CDT.
  Carrollton, Murphy, and Campbell around 120 AM CDT.

Other locations impacted by these storms include Westminster,
Neylandville, Frognot, Kingston, Nobility, Providence Village,
Ponder, Weston, Lewisville Lake, and Bolivar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3298 9630 3299 9730 3343 9738 3340 9653
      3341 9586 3309 9586
TIME...MOT...LOC 0542Z 332DEG 30KT 3355 9609 3337 9676 3340 9717

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Bonnette
Local storm report, Jun 4, 11:55 PM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1255 AM CDT Wed Jun 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     Tstm Wnd Dmg     3 SW Denison            33.73N 96.60W
06/05/2024                   Grayson            TX   Broadcast Media

            Oak tree on FM 131.

&&
Special weather statement, Jun 5, 12:00 AM CST, 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
100 AM CDT Wed Jun 5 2024

TXZ091>093-050700-
Grayson TX-Cooke TX-Montague TX-
100 AM CDT Wed Jun 5 2024

...A strong thunderstorm will impact portions of northeastern
Montague, Cooke and southwestern Grayson Counties through 200 AM
CDT...

At 100 AM CDT, Doppler radar was tracking a strong thunderstorm near
Leon, moving southeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Hubert H Moss Lake around 110 AM CDT.
  Gainesville and Lindsay around 125 AM CDT.

Other locations impacted by this storm include Tioga, Rosston, Valley
View, Bulcher, Sadler, Capps Corner, Lake Ray Roberts, Dexter, Hood,
and Myra.

This includes Interstate 35 between mile markers 482 and 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3386 9717 3376 9719 3372 9711 3382 9705
      3385 9709 3387 9699 3371 9684 3341 9683
      3343 9748 3382 9772 3392 9748 3383 9746
      3382 9738 3388 9733 3386 9733 3389 9731
      3386 9726 3392 9721
TIME...MOT...LOC 0600Z 323DEG 24KT 3383 9738

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Bonnette
Special weather statement, Jun 5, 12:04 AM CST, 31 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
104 AM CDT Wed Jun 5 2024

TXZ094-095-106-107-050630-
Hopkins TX-Lamar TX-Delta TX-Fannin TX-
104 AM CDT Wed Jun 5 2024

...Strong thunderstorms will impact portions of northwestern Hopkins,
Delta, Lamar and southeastern Fannin Counties through 130 AM CDT...

At 104 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Arthur City to near Princeton. Movement
was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Paris, Reno, Roxton, Big Creek Lake, Lake Crook, Camp Maxey,
  Powderly, and Klondike around 110 AM CDT.
  Cooper, Cooper Lake, and Cooper Lake State Park around 115 AM CDT.
  Blossom around 120 AM CDT.

Other locations impacted by these storms include New Birthright,
Ridgeway, Pacio, Nobility, Midcity, Direct, Forest Hill, Taylor Town,
Sun Valley, and Gober.

This includes Interstate 30 between mile markers 110 and 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3393 9556 3388 9554 3389 9546 3387 9546
      3387 9540 3388 9531 3338 9531 3309 9586
      3341 9586 3334 9638 3342 9639 3364 9599
      3386 9588 3384 9584 3384 9582 3386 9582
      3384 9577 3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 0604Z 318DEG 40KT 3386 9555 3346 9588 3326 9645

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Bonnette
Special weather statement, Jun 5, 12:30 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
130 AM CDT Wed Jun 5 2024

TXZ095-104>107-120>123-050715-
Kaufman TX-Van Zandt TX-Hunt TX-Hopkins TX-Collin TX-Rockwall TX-
Lamar TX-Rains TX-Delta TX-
130 AM CDT Wed Jun 5 2024

...Strong thunderstorms will impact portions of Rockwall, Hunt,
northern Kaufman, northwestern Van Zandt, Hopkins, Rains, Delta,
eastern Lamar and southeastern Collin Counties through 215 AM CDT...

At 130 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blossom to near Cumby to Wylie. Movement
was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rowlett, Wylie, Rockwall, Greenville, Paris, Terrell, Sulphur
Springs, Seagoville, Forney, Commerce, Kaufman, Wills Point, Royse
City, Heath, Fate, Farmersville, Grand Saline, Crandall, Cooper, and
Combine.

This includes the following highways...
 Interstate 20 between mile markers 486 and 515.
 Interstate 30 between mile markers 65 and 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3296 9531 3296 9566 3269 9560 3256 9651
      3311 9652 3325 9588 3387 9541 3389 9532
TIME...MOT...LOC 0630Z 314DEG 39KT 3367 9534 3319 9581 3305 9649

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Bonnette
Special weather statement, Jun 5, 12:33 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
133 AM CDT Wed Jun 5 2024

TXZ102>104-118-119-050715-
Collin TX-Denton TX-Tarrant TX-Dallas TX-Wise TX-
133 AM CDT Wed Jun 5 2024

...Strong thunderstorms will impact portions of southeastern Wise,
southern Denton, Tarrant, southwestern Collin and Dallas Counties
through 215 AM CDT...

At 132 AM CDT, Doppler radar was tracking an outflow boundary
producing strong wind gusts along a line extending from near Justin
to Lewisville to near Sachse. Movement was south at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dallas, Fort Worth, Arlington, Plano, Garland, Irving, Grand Prairie,
Mesquite, Carrollton, Frisco, Denton, Richardson, Lewisville, Allen,
Flower Mound, Rowlett, Euless, Desoto, Bedford, and Grapevine.

This includes the following highways...
 Interstate 35W between mile markers 48 and 80.
 Interstate 35E between mile markers 415 and 455.
 Interstate 20 between mile markers 444 and 485.
 Interstate 30 between mile markers 6 and 64.
 Interstate 45 between mile markers 270 and 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3309 9694 3310 9652 3257 9652 3262 9703
      3274 9749 3322 9745
TIME...MOT...LOC 0632Z 002DEG 24KT 3313 9736 3303 9696 3298 9654

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Bonnette

The radar

The Dallas/Ft Worth radar (KFWS), 120 km away, was scanning. The volume nearest the first event began at 06:34 UTC.

Open the radar archive at this moment

Event by event

13 flash flood, 4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Cooke

When
June 5, 12:35 AM CST
Where
Cooke County, Gainesville Muni Arp
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
33.650, -97.200

Thunderstorm Wind, Grayson

When
June 5, 1:10 AM CST
Where
Grayson County, 1.34 mi ESE of Collinsville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
33.560, -96.900

Power line and tree damage reported in Collinsville.

Thunderstorm Wind, Hopkins

When
June 5, 1:10 AM CST
Where
Hopkins County, Pickton
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
33.030, -95.380

Thunderstorm winds damaged several lightweight metal structures on a property in the Pickton area. Large tree branches were also knocked down.

Thunderstorm Wind, Denton

When
June 5, 2:20 AM CST
Where
Denton County, 1.45 mi ENE of Denton
Measured
51 kt (59 mph) measured gust
Reported by
Public
Coordinates
33.230, -97.128

Guinn Hall at TWU measured a 59 mph wind gust.

Flash Flood, Grayson

When
June 5, 2:45 AM CST to 7:00 AM CST
Where
Grayson County, 2.15 mi NNE of Collinsville to 1.87 mi N of Collinsville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.600, -96.910

Emergency management reported flash flooding 3 miles north of Collinsville, TX.

Flash Flood, Grayson

When
June 5, 2:45 AM CST to 7:00 AM CST
Where
Grayson County, 2.63 mi S of Sadler to 2.86 mi S of Sadler
Cause
Heavy Rain
Reported by
Public
Coordinates
33.642, -96.847

A public report indicated flash flooding near the intersection of Highway 56 and FM 901 in Sadler, TX.

Flash Flood, Grayson

When
June 5, 2:45 AM CST to 7:00 AM CST
Where
Grayson County, 2.21 mi NW of Sherman Muni Arpt to 2.02 mi WNW of Sherman Muni Arpt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.650, -96.610

Emergency management reported flash flooding near the intersection of Highway 75 and Travis Blvd in Sherman, TX.

Flash Flood, Collin

When
June 5, 4:30 AM CST to 7:00 AM CST
Where
Collin County, 1.5 mi SSE of Anna to 3.19 mi NW of Melissa
Cause
Heavy Rain
Property damage
$5,000
Reported by
AWSS
Coordinates
33.330, -96.560

Multiple road closures were reported including Cowan Road and CRs 512, 331, 578, 618, 504, 590, 338, 572, 825, 668, 444, 581, and 424. A sink hole developed on CR 512 as well.

Flash Flood, Dallas

When
June 5, 4:42 AM CST to 7:00 AM CST
Where
Dallas County, 3.48 mi W of Sachse to 3.4 mi W of Sachse
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
32.980, -96.630

Emergency Management reported the closure of Campbell Road near Water Oak Dr in Dallas due to high water.

Flash Flood, Anderson

When
June 5, 5:30 AM CST to 9:00 AM CST
Where
Anderson County, 3.13 mi NW of Tennessee Colony to 2.34 mi ENE of Massey Lake
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
31.860, -95.890

Road 321 near Catfish Creek flooded, as well as several low water crossings.

Flash Flood, Kaufman

When
June 5, 5:30 AM CST to 7:00 AM CST
Where
Kaufman County, 1.06 mi NNE of Terrell to 0.88 mi N of Terrell
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
32.745, -96.275

Emergency Management reported flooding at North Catherine Street and West Alamo Dr in Terrell, TX.

Flash Flood, Kaufman

When
June 5, 5:45 AM CST to 8:00 AM CST
Where
Kaufman County, 3.57 mi SW of Abner to 3.27 mi WSW of Abner
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
32.600, -96.250

Emergency management reported multiple sections of Highway 2727 flooded.

Flash Flood, Dallas

When
June 5, 6:00 AM CST to 8:00 AM CST
Where
Dallas County, 2.42 mi ESE of University Park to 2.61 mi ESE of University Park
Cause
Heavy Rain
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
32.860, -96.730

Broadcast media reported that an SUV was found submerged in high water, and appeared to have been swept off the road from rushing water while crossing W Lawther Dr between NW Hwy and Goforth Rd. This location is just north of White Rock Lake.

Flash Flood, Kaufman

When
June 5, 6:00 AM CST to 8:00 AM CST
Where
Kaufman County, 0.9 mi SE of Kaufman to 0.59 mi ESE of Kaufman
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
32.570, -96.310

Emergency management reported that Washington St at Highway 175 in Kaufman was flooded.

Flash Flood, Dallas

When
June 5, 6:30 AM CST to 8:00 AM CST
Where
Dallas County, 2.71 mi ESE of Florence Hill to 3.17 mi SE of Florence Hill
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
32.650, -96.960

A trained spotter reported flooding along Mountain Creek Parkway. This location is just northeast of Joe Pool Lake.

Flash Flood, Hill

When
June 5, 7:00 AM CST to 8:00 AM CST
Where
Hill County, 4.17 mi SE of Itasca Reese Arpt to 4.15 mi NW of Midway
Cause
Heavy Rain
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
32.150, -97.040

Several county roads flooded, generally the same roads that flooded earlier in the week.

Flash Flood, Limestone

When
June 5, 8:45 AM CST to 9:30 AM CST
Where
Limestone County, 1.18 mi E of Doyle to 1.34 mi WSW of Doyle
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
31.570, -96.500

Minor road flooding was reported across the county.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2024Every state in 2024This day in weather historyWarnings in Texas, June 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1195586, 1195589, 1196636, 1195592, 1197506, 1197507, 1197509, 1196695, 1197513, 1196694, 1197514, 1197515, 1197516, 1197517, 1197518, 1196693, 1196691.